MathSciNet Relay Station
MathSciNet bibliographic data
MR1027093 (91b:26015) 26B05 (26E05 30B40)
Howard, Eric J. Analyticity of almost everywhere differentiable functions. Proc. Amer. Math. Soc. 110 (1990), no. 3, 745–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement